# SDR 6PMR202009050012

- Difficulty date: September 5, 2020
- Submitted: September 5, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pressure Web
- Part number: 144N8142
- Condition: Corroded
- Location: Bs 1160
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N701 DISCREPANCY: (EO 20355-8) REPAIR RT HORIZONTAL PRESSURE DECK WEB (SECTION 44) STATION 1160 BETWEEN RBL 8.2 AND RBL 16.5 (LOCATIONS 28, 34, 37, 38).  B757 MIRROR EO.  CORRECTIVE ACTION: REPAIRED RT HORIZONTAL PRESSURE DECK WEB, SECTION 44, STATION 1160, RBL 8.20 AND RBL 16.5. PER EO 20355-8 REC A.
